# SDR YENA2023082400987

- Difficulty date: August 21, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 5,338 hours, 1,983 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1214, DFW-BOS. 'DURING DECENTS R BLEED FAIL EICAS. AIR SYNOPTIC SHOWED VALVE OPEN AND PRESSURE. WOULD CLEAR WHEN THRUST ADVANCED, SEE PREVIOUS WRITE UP 8/19; PER FIM 36-11-01-04 REPLACED PRSOV (HP12) REF AMP 36-11-01 TEST OK ALSO SEE MDDR 520626.'
